Differential Geometry

[776] Conical KhlerEinstein metrics revisited

Chi Li SONG SUN

Differential Geometry mathscidoc:1912.43452

Communications in Mathematical Physics, 331, (3), 927-973
[ Download ] [ 2019-12-21 11:45:27 uploaded by SONG_SUN ] [ 761 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[777] Riemannian geometry over different normed division algebras

Conan Leung Chinese Univ of HK

Differential Geometry mathscidoc:1608.10094

JDG, 61, 289-333, 2002
[ Download ] [ 2016-08-31 14:30:29 uploaded by conan ] [ 759 downloads ] [ 0 comments ] [ Cited by 10 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[778] Form-type equations on Khler manifolds of nonnegative orthogonal bisectional curvature

Jixiang Fu Zhizhang Wang Damin Wu

Differential Geometry mathscidoc:1912.431031

Calculus of Variations and Partial Differential Equations, 52, 327-344, 2015.1
[ Download ] [ 2019-12-24 21:13:38 uploaded by Zhizhang_Wang ] [ 759 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[779] Bando Futaki invariants and Kahler Einstein metric

Conan Leung Chinese Univ of HK

Differential Geometry mathscidoc:1608.10101

Comm Analy Geom, 6, (4), 799-808, 1998
[ Download ] [ 2016-08-31 17:12:46 uploaded by conan ] [ 756 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[780] Harnack inequality for non-self-adjoint evolution equations

Shing-Tung Yau

Differential Geometry mathscidoc:1912.43555

Mathematical Research Letters, 2, (4), 387-399, 1995.7
[ Download ] [ 2019-12-24 20:40:23 uploaded by yaust ] [ 756 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved